# SDR P5CA2017091500330

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,497 hours, 19,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR  FWD  CARGO  BACKUP.  CHECKED TEMP CONTROLLER & BITE TEST CARRIED OUT.  NO RELATED FAULTS NOTED.  EICAS MESSAGE SELF CLEARED IAW AMM 21-61-00.
